Journal of the Mathematical Society of Japan

Herbrand uniformity theorems for infinitary languages

Bienvenido F. NEBRES

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 1 (1972), 1-19.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849852

Digital Object Identifier
doi:10.2969/jmsj/02410001

Mathematical Reviews number (MathSciNet)
MR0300861

Zentralblatt MATH identifier
0221.02006

Subjects
Primary: 02B25

Citation

F. NEBRES, Bienvenido. Herbrand uniformity theorems for infinitary languages. J. Math. Soc. Japan 24 (1972), no. 1, 1--19. doi:10.2969/jmsj/02410001. https://projecteuclid.org/euclid.jmsj/1259849852


Export citation